Sign inSubmit
Back volume · continuous publication

Volume 9 · 2013

Issue 2, the volume’s only issue · 10 articles · RSS

Research Articles · 10

  1. Research Article Open accessORDER STATISTICS FROM INDEPENDENT NON-IDENTICALLY DISTRIBUTED DISCRETE RAYLEIGH DISTRIBUTIONAmna Abdullatif Jamjoompp. 72–76 · published 23 Apr 2013View PDF7,051 accesses
  2. Research Article Open accessOPTIMIZING AN ALUMINUM EXTRUSION PROCESSMohammed Ali Hajeehpp. 77–83 · published 23 Apr 2013View PDF7,626 accesses
  3. Research Article Open accessA STUDY ON NEW PRODUCT DEMAND FORECASTING BASED ON BASS DIFFUSION MODELZuhaimy Ismail, Noratikah Abupp. 84–90 · published 29 Apr 2013View PDF7,807 accesses
  4. Research Article Open accessSOME STATISTICAL PROPERTIES OF THE SOLUTIONS OF A SYSTEM OF TWO DIMENSIONAL STOCHASTIC FREDHOLM INTEGRAL EQUATIONS CONTAINS GAMMA PROCESSESMohammad Wahdan Muflihpp. 91–101 · published 4 May 2013View PDF6,897 accesses
  5. Research Article Open accessLAG SELECTION OF THE AUGMENTED KAPETANIOS-SHIN-SNELL NONLINEAR UNIT ROOT TESTJen-Je Su, Adrian Wai-Kong Cheung, Eduardo Rocapp. 102–111 · published 4 May 2013View PDF7,872 accesses
  6. Research Article Open accessSTOCHASTIC GROWTH MODEL FOR SPATIAL CLUSTER BIRTH AND DEATH PROCESS WITH MIGRATIONRo’fah Nur Rachmawati, Rokhana Dwi Bektipp. 112–118 · published 9 May 2013View PDF7,089 accesses
  7. Research Article Open accessMIXED CONVECTION BOUNDARY LAYER FLOW ON A VERTICAL SURFACE IN A POROUS MEDIUM SATURATED BY A NANOFLUID WITH SUCTION OR INJECTIONM. H.M. Yasin, N. M. Arifin, R. Nazar et al.pp. 119–128 · published 10 May 2013View PDF7,165 accesses
  8. Research Article Open accessON THE PRODUCT AND RATIO OF TWO GENERALIZED ORDER STATISTICS FROM THE GENERALIZED BURR TYPE-II DISTRIBUTIONMohamed Maswadahpp. 129–136 · published 10 May 2013View PDF6,889 accesses
  9. Research Article Open accessGENERALIZED LINEAR MIXED MODELS WITH SPATIAL RANDOM EFFECTS FOR SPATIO-TEMPORAL DATA: AN APPLICATION TO DENGUE FEVER MAPPINGKrisada Lekdee, Lily Ingsrisawangpp. 137–143 · published 13 May 2013View PDF8,065 accesses
  10. Research Article Open accessON ASYMPTOTICALLY LACUNARY STATISTICAL EQUIVALENT SEQUENCES IN PROBALISTIC NORMED SPACEAyhan Esipp. 144–148 · published 15 May 2013View PDF6,863 accesses